# SDR AALA200801274

- Difficulty date: May 11, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 21,179 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR HAS BROKEN LENS.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
